| Catalog Number |
140755 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
05/25/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
(b)(4) - the dentist reported that, 3 months after the dental implant was installed in intraoral region #7, its non-osseointegration was observed.The 20 ncm of primary stability was achieved and the implant was installed without immediately load.The patient presented bone type iii and bone graft was performed.